# SDR SWAA2019040931519

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 30,993 hours, 18,669 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Part number: 53100024
- Condition: Cracked
- Location: Rt Wing Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TRAILING EDGE PANEL SUPPORT ANGLE CRACKED OUTBOARD END ANGLE JUST INBOARD OF DEFLECTION RIB.          / R&R ANGLE PER SRM.
